# SDR NACA2023052400001

- Difficulty date: May 24, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 109,328 hours, 20,260 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798269
- Part serial: 541C
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STARTER CUTOUT EICAS MSG CAME ON AFTER STARTING BOTH ENGINES DUCT PRESSURE WAS NORMAL, AROUND 30 PSI. REPLACED LEFT ENGINE START VALVE REF B767-300 AMM 80-11-02. PART UNKNOWN TO TRAX.
